Journal of the Mathematical Society of Japan

On G\"odel's theorem

Toshio NISHIMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 13, Number 1 (1961), 1-12.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261147291

Digital Object Identifier
doi:10.2969/jmsj/01310001

Mathematical Reviews number (MathSciNet)
MR0152437

Zentralblatt MATH identifier
0100.01102

Subjects
Primary: 02.74

Citation

NISHIMURA, Toshio. On G\"odel's theorem. J. Math. Soc. Japan 13 (1961), no. 1, 1--12. doi:10.2969/jmsj/01310001. https://projecteuclid.org/euclid.jmsj/1261147291


Export citation